# SDR COMA9810267

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1248
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922FS2A6N2735
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT GO TO THE DOWN POSITION WITHOUT USING OVERRIDE.  REPLACED LEFT MAIN GEAR LOWER PROXIMITY SENSOR.
